# SDR FDEA202208082051

- Difficulty date: August 8, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AT RH O/B FLAP UPPER SURFACE I/B T/E. CUT OUT THE DAMAGE AREA AND REPAIR WITH EXTERNAL DOUBLER I.A.W EA NO:6-5750-T0370136   P1, SEQ NO:000767, TITLE:WING - FLIGHT SURFACES - RH OUTER FLAP TRAILING EDGE UPPER   SKIN REPAIR BETWEEN RIBS 3A AND 3B & A300-600F SRM 57-50-00-201, PARA.4E, PAGE.217-220,   FIG.205.
